Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 593642, 5 pages
http://dx.doi.org/10.1155/2014/593642
Research Article

Homotopic Approximate Solutions for the Perturbed CKdV Equation with Variable Coefficients

Center of Nonlinear Science Research, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 21 November 2013; Accepted 15 January 2014; Published 5 March 2014

Academic Editors: T. Fang and X. Jing

Copyright © 2014 Dianchen Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dianchen Lu, Tingting Chen, and Baojian Hong, “Homotopic Approximate Solutions for the Perturbed CKdV Equation with Variable Coefficients,” The Scientific World Journal, vol. 2014, Article ID 593642, 5 pages, 2014. https://doi.org/10.1155/2014/593642.